# SDR QXEA2017071100464

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,046 hours, 39,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO DOOR NR 2 BEAM.  REPLACED THE BEAM IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01, 51-42-45-02-01, AND 51-42-75-02-01. CRACKED LOWER SKIN BRACKET CUT IAW RD84-52-1684. NDT CARRIED OUT IAW RD84-52-1684. DOUBLER AND FILLER FABRICATED AND INSTALLED IAW RD84-52-1684.
